| Model Number |
816300 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) duplicated the reported complaint.The fsr tried cleaning the peripheral component interconnect (pci) bus cable and swapped the connection to the other network interface card (nic) board, but the issue remained.The fsr replaced the ccm cable, but the issue remained.The data logs were attempted to be collected but the ccm would not turn on.The ccm was replaced and all functional testing was performed.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the central control monitor (ccm) was turned on when suddenly the display went blank and the pump displayed a 'no system computer' message.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.